# SDR CKSA98600

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 65B01742
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT ZONE 120, STA 980, STR 47L, WL 95, LBL 0, HAD AREA OF CORROSION APPROX 3 X 4.  ALSO STR 47R AT SAME LOCATION HAD AREA OF CORROSION APPROX 2 X 6.  REPAIRED IAW SRM 747-51-10-01 AND ASA CKF KI-022.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-125-01-01.
